Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL
Model Number
CMCV-009-XLG
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Canganroo pouch disintegrated on attempted insertion into aicd (automatic implantable cardiac defibrillator) pocket.After abx (antibiotic) soak.Removed intact.No patient harm.
New Search
Submit an Adverse Event Report
Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL
Manufacturer
(Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis rd suite 1200
roswell GA 30076
MDR Report Key
13450681
Report Number
13450681
Device Sequence Number
6199458
Product Code
FTM
UDI-Device Identifier
00859389005072
UDI-Public
(01)00859389005072(17)221106(10)M20M1348034
Combination Product (Y/N)
N
Initial Reporter State
FL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
02/01/2022
Report Date
(Section F)
02/01/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
CMCV-009-XLG
Device Lot Number
M20M1348034
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
02/04/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Male
Patient Weight
100 KG
Patient Race
White
Date Report Sent to FDA
02/01/2022